Management Of Dizziness, Nausea, Upper Middle Abdominal Pain And Low Blood Pressure?
Excuse me, I’m Rayhan, I’m 18 years old. I have had dizziness, nausea, and pain in the middle of the upper abdomen for 2-3 days. I have seen a doctor and the result is low blood pressure. But given a drug from a doctor does not work. The medicine is only pronto, hufadon, and livron. What should I do next?
Thank you for your question.
Nausea and pain in the upper middle abdomen can refer to one of the disorders in the body's organs, the stomach. Pain in the upper middle abdomen can be caused by an increase in stomach acid, so that when the stomach produces too much acid it will cause pain in the upper middle abdomen, nausea, and also the throat feels dry. Acid reflux disease is very often experienced by all ages. Because stomach acid can increase because it is influenced by irregular eating patterns, consuming spicy foods, coffee, noodles, acids and the influence of stress.
Gastric acid can also be aggravated by the consumption of anti-pain medications, because all anti-pain drugs on average irritate the stomach, so that it can increase stomach acid and erosion of the stomach lining, therefore the use of pain medications for sufferers of stomach acid must be very pay attention.
Low blood pressure is a condition where, the heart pumps your blood throughout the body with a pressure that is not too adequate. So that it can cause other body organs too late to get blood or oxygen intake. Therefore, people with low blood pressure often get dizzy when doing sudden movements from sitting to standing. Low blood pressure is usually caused due to lack of water consumption and also lack of physical activity such as sports.
the drug you mentioned, pronto is a type of drug that contains metamizole, which is an anti-pain medication, including hard groups, as I have explained, anti-pain medication is a drug that can irritate the stomach if not accompanied by special drugs for other stomach. Hufadon is a type of drug that contains domperiodon, which is a drug that works to relieve nausea and vomiting and can accelerate the work of the intestine and stomach. While livron is a drug that contains a good multivitamin for your body.
My advice, if you are very disturbed by the complaints that you feel, you should consult yourself with a specialist in internal medicine. In order to get further treatment and examination. And please note, stomach acid treatment requires a long time, therefore you must routinely consume drugs given by doctors in internal medicine.
May be useful. Always healthy 😊